Alert archive / South Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 31, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 24, 2018, 11:58 PM EDT for Chatham County, Effingham County, Screven County, Georgia; 5 counties in South Carolina. It was in force for 62 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2018, 11:58 PM EDT (03:58 UTC)
- Expired
- Jun 25, 2018, 1:00 AM EDT
- In force
- 62 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chatham County, GA, Effingham County, GA, Screven County, GA, Allendale County, SC, Beaufort County, SC, Colleton County, SC, Hampton County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 29 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 12:00 AM EDT | TSTM WND DMG | 4 Ssw Ruffin, SC | HIGHWAY PATROL REPORTED TREE DOWN ON 2000 BLOCK OF DELIVERANCE ROAD. |
| Jun 25, 12:09 AM EDT | TSTM WND DMG | 5 Nne Yemassee, SC | TREE REPORTED DOWN ON I95 SOUTHBOUND NEAR MM42. |
| Jun 25, 12:11 AM EDT | TSTM WND DMG | 2 E Grays, SC | TREE DOWN ON HIGHWAY 3 EAST OF GRAYS. |
| Jun 25, 12:11 AM EDT | TSTM WND DMG | 5 Nnw Hendersonville, SC | HIGHWAY PATROL REPORTED TREE DOWN AT THE INTERSECTION OF MAGELLAN ROAD AND STANLEY AVENUE. |
| Jun 25, 12:11 AM EDT | TSTM WND DMG | 5 Nnw Hendersonville, SC | SOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN ON CANE BRANCH ROAD NEAR THE INTERSECTION WITH PELLUM ROAD. |
| Jun 25, 12:16 AM EDT | TSTM WND DMG | 4 Ssw Walterboro, SC | TREE DOWN ACROSS PENIEL ROAD. |
| Jun 25, 12:16 AM EDT | TSTM WND DMG | 4 Ssw Walterboro, SC | TWO TREES DOWN ACROSS PENIEL ROAD...INCLUDING ONE AT THE INTERSECTION WITH HENDERSONVILLE HIGHWAY. |
| Jun 25, 12:18 AM EDT | TSTM WND DMG | Pineland, SC | HIGHWAY PATROL REPORTED TREE DOWN ON HIGHWAY 601 NEAR PINELAND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 4.0 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1910 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted.
623
WUUS52 KCHS 250358
SVRCHS
GAC051-103-251-SCC005-013-029-049-053-250500-
/O.NEW.KCHS.SV.W.0031.180625T0358Z-180625T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
1158 PM EDT SUN JUN 24 2018
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Screven County in southeastern Georgia...
Effingham County in southeastern Georgia...
Chatham County in southeastern Georgia...
Beaufort County in southeastern South Carolina...
Hampton County in southeastern South Carolina...
Colleton County in southeastern South Carolina...
Allendale County in southeastern South Carolina...
Jasper County in southeastern South Carolina...
* Until 100 AM EDT.
* At 1158 PM EDT, severe thunderstorms were located along a line
extending from near Walterboro to 16 miles south of Lake Warren
State Park to Middleground, moving southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include...
Bluffton, Beaufort, Port Royal, Walterboro, Ridgeland, Sylvania,
Springfield and Hampton.
This warning includes...
I-95 in South Carolina between mile markers 2 and 69.
I-95 in Georgia between mile markers 109 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3309 8066 3305 8058 3263 8041 3261 8043
3261 8040 3257 8039 3255 8042 3251 8036
3222 8082 3217 8138 3276 8163 3286 8145
3307 8092 3306 8090 3310 8088 3316 8071
TIME...MOT...LOC 0358Z 314DEG 30KT 3296 8071 3261 8126 3254 8181
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
610
WWUS52 KCHS 250429
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
1229 AM EDT MON JUN 25 2018
SCC005-250439-
/O.CAN.KCHS.SV.W.0031.000000T0000Z-180625T0500Z/
Allendale SC-
1229 AM EDT MON JUN 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR ALLENDALE COUNTY IS
CANCELLED...
The immediate risk for severe weather has ended.
LAT...LON 3263 8041 3263 8042 3261 8043 3261 8040
3257 8039 3255 8042 3251 8036 3222 8082
3217 8138 3263 8158 3273 8140 3305 8058
TIME...MOT...LOC 0429Z 310DEG 35KT 3278 8046 3243 8101 3236 8156
$$
GAC051-103-251-SCC013-029-049-053-250500-
/O.CON.KCHS.SV.W.0031.000000T0000Z-180625T0500Z/
Screven GA-Effingham GA-Chatham GA-Beaufort SC-Hampton SC-
Colleton SC-Jasper SC-
1229 AM EDT MON JUN 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR SCREVEN...EFFINGHAM...CHATHAM...BEAUFORT...HAMPTON...COLLETON AND
JASPER COUNTIES...
At 1229 AM EDT, severe thunderstorms were located along a line
extending from 14 miles southeast of Walterboro to near Ridgeland to
9 miles north of Bay, moving southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Bluffton, Beaufort, Port Royal, Walterboro, Ridgeland, Springfield,
Yemassee and Clarendon.
This warning includes...
I-95 in South Carolina between mile markers 2 and 64.
I-95 in Georgia between mile markers 109 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3263 8041 3263 8042 3261 8043 3261 8040
3257 8039 3255 8042 3251 8036 3222 8082
3217 8138 3263 8158 3273 8140 3305 8058
TIME...MOT...LOC 0429Z 310DEG 35KT 3278 8046 3243 8101 3236 8156
HAIL...<.75IN
WIND...60MPH
$$969
WWUS52 KCHS 250448
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
1248 AM EDT MON JUN 25 2018
GAC251-250458-
/O.CAN.KCHS.SV.W.0031.000000T0000Z-180625T0500Z/
Screven GA-
1248 AM EDT MON JUN 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR SCREVEN COUNTY IS CANCELLED...
The immediate risk for severe weather has ended.
LAT...LON 3267 8101 3278 8049 3275 8046 3263 8041
3261 8043 3260 8040 3257 8039 3255 8042
3251 8036 3222 8083 3217 8138 3234 8145
TIME...MOT...LOC 0448Z 314DEG 30KT 3268 8033 3233 8088 3226 8143
$$
GAC051-103-SCC013-029-049-053-250500-
/O.CON.KCHS.SV.W.0031.000000T0000Z-180625T0500Z/
Effingham GA-Chatham GA-Beaufort SC-Hampton SC-Colleton SC-Jasper SC-
1248 AM EDT MON JUN 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR EFFINGHAM...CHATHAM...BEAUFORT...HAMPTON...COLLETON AND JASPER
COUNTIES...
At 1248 AM EDT, severe thunderstorms were located along a line
extending from 13 miles north of Edisto Beach to 6 miles north of
Bluffton to 9 miles east of Bay, moving southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Bluffton, Beaufort, Port Royal, Ridgeland, Springfield, Yemassee,
Clarendon and Jasper.
This warning includes...
I-95 in South Carolina between mile markers 2 and 38.
I-95 in Georgia between mile markers 109 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3267 8101 3278 8049 3275 8046 3263 8041
3261 8043 3260 8040 3257 8039 3255 8042
3251 8036 3222 8083 3217 8138 3234 8145
TIME...MOT...LOC 0448Z 314DEG 30KT 3268 8033 3233 8088 3226 8143
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 11:32 PM EDT, 26 minutes earlier.
Area forecast discussion, Jun 24, 11:32 PM EDT, 26 minutes before
Area Forecast Discussion National Weather Service Charleston SC 1132 PM EDT Sun Jun 24 2018 .SYNOPSIS... High pressure will extend across the region through Monday. A cold front will drop south into the area Monday and linger near or just south of the area through mid-week. Low pressure could develop off the Southeast U.S. next weekend. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... Late this evening: Well, it turns out the HRRR did a really good job depicting the intensification of convection with the convergence of outflow and the sea breeze. A strong line of storms with plenty of momentum pushed into Berkeley County and produced several downed trees around Lake Moultrie. Now the upstream convection is undergoing further enhancement across Orangeburg County where outflow from the west is interacting with the sea breeze and this activity will push further south into Dorchester and Colleton counties over the next hour or so. The severe threat remains despite the surface being capped off around 1,500 feet based on the 00z KCHS RAOB. The severe threat continues along and ahead of this line, almost solely for damaging winds. Adjusted rain chances to reflect current radar trends and the follow the HRRR over the next several hours. Early this evening: All is quiet right now with the sea breeze progressing inland and just a few vertically challenged cumulus across the forecast area. However, a glance at regional radar imagery indicates convection is developing upstream and is on track to approach the forecast area later tonight. This upstream convection appears to be initiated and driven by some sort of MCV and the prevailing deep layer flow puts it on track to head toward at least the southeast South Carolina portion of the forecast area. The environment ahead of this developing convection is certainly unstable with MLCAPE on the order of 2,000-3,000 J/kg, which would seem to support further downstream development. However, we are losing insolation after sunset but the atmosphere is relatively untapped based on minimal convection the past several days. Dry air in the mid and upper levels results in DCAPE values around 1,000 J/kg which would support at least some degree of a damaging wind threat. Hi-res models such as the HRRR the the approaching convection intensifying as it interacts with the sea breeze across the Midlands. The idea is then that the convection progresses further to the southeast and impacts mainly the Charleston Tri- County region and Colleton County. Adjusted all forecast parameters to favor such a solution. Current timing would bring thunderstorms into the area around 9-10pm, then to the Charleston County coast around midnight. The overall severe threat is hard to judge given that thunderstorms will be coming through in the late evening. But, since the atmosphere is relatively untapped and DCAPE values are high, there is a potential for damaging winds, especially if convection can get organized along a line and become cold pool driven. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... Few changes were made to ensure consistency with overnight shift. A cold front will approach from the northwest Monday and then move south into the area Monday night before stalling nearby through the rest of the period. This will mean a more unsettled period with decent rain chances is expected Monday night into at least Tuesday. Some of the storms could be strong late Monday afternoon/evening, mainly across SC, given the high DCAPE values (1000+ J/kg) and steep low to mid-level lapse rates. Temperatures will remain above normal Monday ahead of the front with heat indices peaking into the Heat Advisory range 105-108 inland, 108-112 coast. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... Minor changes were made per regional coordination with NHC/WPC on the potential for low pressure developing off the Southeast U.S. coast. The latest medium range model guidance suggests the stalled cold front will dissipate as an offshore high pressure/inland trough pattern likely sets up. Low pressure is expected to develop off the SC/NC coast by late week and drop southwest to somewhere near or offshore of the GA/FL coast over the weekend per track coordination with NHC/WPC. Depending on the eventual development and track of the low, increased rain chances and breezy conditions could develop. && .AVIATION /03Z MONDAY THROUGH FRIDAY/... The main concern is the potential for thunderstorms to impact KCHS this evening. Thunderstorms are developing upstream of the area and are expected to move through late this evening from the northwest. Confidence is increasing based on recent hi-res model runs, and prevailing VCTS has been added starting at 03z. A TEMPO is then in effect from 03-05z with low end gusty winds and MVFR visibilities. It does not appear thunderstorms will be a concern at KSAV. For the rest of the period, VFR conditions are expected. Extended Aviation Outlook: Risk for tstm impacts possible Monday Night into Tuesday and again by late week into the weekend depending on track of low pressure offshore. && .MARINE... Tonight: An inland surface trough and high pressure in the Atlantic will drive the weather pattern. Winds will peak along the immediate coastline through early this evening. Though, locally higher gusts are possible along the SC coastline. By late evening the winds will ease a few kt, then a second surge in winds is possible further offshore, lasting until almost daybreak. Additionally, winds closer to the coast should veer more towards the west around daybreak as the land breeze develops. Seas will average 2-3 ft, except 3-4 ft across the Charleston waters during the peak winds. There is a slight chance strong thunderstorms may develop inland this evening and move offshore tonight, producing hazardous weather for mariners. Monday through Friday: Few changes were made through mid-week to ensure consistency with the overnight shift. Southerly winds will prevail ahead of a cold front Monday with enhanced sea breeze influences possible. Front will backdoor into the region Monday Night into Tuesday. There is potential for low pressure to develop off the Southeast U.S. coast by late week. Small Craft Advisory conditions are not expected. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM...BSH SHORT TERM...ST LONG TERM...RJB AVIATION...BSH/ST MARINE...MS/ST
Hazardous weather outlook, Jun 24, 7:53 PM EDT, 4 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 753 PM EDT Sun Jun 24 2018 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-260000- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 753 PM EDT Sun Jun 24 2018 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Excessive Heat: The combination of temperatures in the mid to upper 90s and moderate to occasionally high humidity will likely cause heat index values to exceed 105 degrees Monday. A Heat Advisory may be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-260000- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM- 753 PM EDT Sun Jun 24 2018 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Local storm report, Jun 24, 10:26 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1026 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM TSTM WND DMG 4 WNW SAINT STEPHEN 33.43N 79.99W
06/24/2018 BERKELEY SC 911 CALL CENTER
TREE REPORTED DOWN ALONG HIGHWAY 45 NEAR PINEVILLE.
&&
EVENT NUMBER CHS1800466
JMCLocal storm report, Jun 24, 10:34 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1034 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM TSTM WND DMG 4 ESE BONNEAU 33.28N 79.89W
06/24/2018 BERKELEY SC TRAINED SPOTTER
TREES DOWN ON PROPERTY IN THE 1000 BLOCK OF HIGH HOPE
DRIVE.
&&
EVENT NUMBER CHS1800467
JMCSpecial weather statement, Jun 24, 10:37 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Charleston SC
1037 PM EDT SUN JUN 24 2018
SCZ043>045-050-052-250315-
Inland Berkeley-Tidal Berkeley-Charleston-Inland Colleton-Dorchester-
1037 PM EDT SUN JUN 24 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON...
COLLETON...BERKELEY AND DORCHESTER COUNTIES...
...MARINERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR...
At 1036 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Jamestown to
Jedburg, and moving southeast at 20 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
Charleston, North Charleston, Mount Pleasant, Summerville, Goose
Creek, Hanahan, Moncks Corner and Walterboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Moultrie should seek safe harbor immediately. If
caught on the open water, stay as low as possible and wear a personal
flotation device. Remember, if you can hear thunder you are at risk
for being struck by lightning.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3285 7974 3287 8073 3308 8089 3313 8089
3333 8051 3328 8049 3326 8043 3327 8030
3330 8025 3341 8022 3346 7992 3332 7974
3325 7948 3314 7931
TIME...MOT...LOC 0236Z 310DEG 18KT 3325 7964 3308 8023Local storm report, Jun 24, 10:40 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1040 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM TSTM WND DMG MONCKS CORNER 33.20N 80.01W
06/24/2018 BERKELEY SC LAW ENFORCEMENT
TREE DOWN ON HIGHWAY 17A AT CHURCH STREET.
&&
EVENT NUMBER CHS1800468
JMCSpecial weather statement, Jun 24, 10:50 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Charleston SC
1050 PM EDT SUN JUN 24 2018
GAZ087-088-SCZ040-042-043-250330-
Jenkins-Screven-Allendale-Hampton-Inland Colleton-
1050 PM EDT SUN JUN 24 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...JENKINS...
HAMPTON...COLLETON AND ALLENDALE COUNTIES...
At 1049 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 7 miles north of
Padgetts to 8 miles southwest of Waynesboro, and moving south at 30
mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Allendale, Millen, Sylvania, Hampton, Lake Warren State Park,
Colleton, Butts and Varnville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
These storms may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3289 8212 3292 8208 3292 8195 3295 8186
3291 8176 3304 8156 3310 8161 3316 8154
3311 8137 3312 8120 3303 8108 3310 8095
3306 8091 3309 8088 3285 8071 3270 8210
3281 8215
TIME...MOT...LOC 0249Z 353DEG 24KT 3317 8091 3303 8215Local storm report, Jun 24, 11:40 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1140 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 PM MARINE TSTM WIND 4 ESE CHARLESTON 32.75N 79.87W
06/24/2018 M44 MPH AMZ330 SC MESONET
THE WEATHERFLOW SITE AT FORT SUMTER MEASURED A 38 KNOT
WIND GUST.
&&
EVENT NUMBER CHS1800469
BSHThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 10:06 PM EDT | Special Weather Statement | CHS | Jenkins | 39 min |
| Jun 24, 10:50 PM EDT | Special Weather Statement | CHS | Jenkins | 40 min |
| Jun 24, 10:58 PM EDT | Severe Thunderstorm Warning | CHS | Jenkins, Screven | 62 min |
| Jun 24, 11:08 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 52 min |
| Jun 25, 3:34 AM EDT | Heat Advisory | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 13 hr |
| Jun 25, 4:23 PM EDT | Special Weather Statement | CHS | Chatham | 37 min |
| Jun 25, 4:55 PM EDT | Severe Thunderstorm Warning | CHS | Chatham, Effingham | 32 min |
| Jun 25, 6:05 PM EDT | Special Weather Statement | CHS | Bulloch | 25 min |
| Jun 25, 6:08 PM EDT | Special Weather Statement | CHS | Long | 37 min |
| Jun 25, 6:19 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch | 41 min |
| Jun 25, 7:11 PM EDT | Special Weather Statement | CHS | Evans | 34 min |
| Jun 24, 9:38 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 52 min |
| Jun 24, 10:37 PM EDT | Special Weather Statement | CHS | Berkeley, Dorchester | 38 min |
| Jun 24, 11:16 PM EDT | Special Marine Warning | CHS | 89 min | |
| Jun 25, 12:44 AM EDT | Special Marine Warning | CHS | 91 min | |
| Jun 25, 12:58 AM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Jasper | 62 min |
| Jun 25, 1:04 AM EDT | Special Weather Statement | CHS | Charleston | 41 min |
| Jun 25, 2:07 AM EDT | Special Marine Warning | CHS | 113 min | |
| Jun 25, 3:18 PM EDT | Special Weather Statement | CHS | Colleton | 27 min |
| Jun 25, 3:45 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort | 60 min |
| Jun 25, 4:14 PM EDT | Special Weather Statement | CHS | Dorchester | 31 min |
| Jun 25, 4:38 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 51 min |
| Jun 25, 5:02 PM EDT | Special Weather Statement | CHS | Charleston | 28 min |
| Jun 25, 5:15 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Colleton, Dorchester | 31 min |
| Jun 25, 5:57 PM EDT | Special Weather Statement | CHS | Colleton | 33 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2018Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.